TITLE

Methods for Numerical Modeling of Two-Dimensional Capillary Surfaces

AUTHOR(S)
Polevikov, Victor K.
PUB. DATE
January 2004
SOURCE
Computational Methods in Applied Mathematics;2004, Vol. 4 Issue 1, p66
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94563960

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics